RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zap. Nauchn. Sem. POMI:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zap. Nauchn. Sem. LOMI, 1983, Volume 132, Pages 44–56 (Mi znsl4375)  

This article is cited in 6 scientific papers (total in 6 papers)

Subgroups of the general symplectic group, containing the group of diagonal matrices. II

N. A. Vavilov, E. V. Dybkova


Full text: PDF file (649 kB)

Bibliographic databases:

Document Type: Article
UDC: 519.46

Citation: N. A. Vavilov, E. V. Dybkova, “Subgroups of the general symplectic group, containing the group of diagonal matrices. II”, Modules and algebraic groups. Part 2, Zap. Nauchn. Sem. LOMI, 132, "Nauka", Leningrad. Otdel., Leningrad, 1983, 44–56

Citation in format AMSBIB
\Bibitem{VavDyb83}
\by N.~A.~Vavilov, E.~V.~Dybkova
\paper Subgroups of the general symplectic group, containing the group of diagonal matrices.~II
\inbook Modules and algebraic groups. Part~2
\serial Zap. Nauchn. Sem. LOMI
\yr 1983
\vol 132
\pages 44--56
\publ "Nauka", Leningrad. Otdel.
\publaddr Leningrad
\mathnet{http://mi.mathnet.ru/znsl4375}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=717571}


Linking options:
  • http://mi.mathnet.ru/eng/znsl4375
  • http://mi.mathnet.ru/eng/znsl/v132/p44

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers

    This publication is cited in the following articles:
    1. N. A. Vavilov, “On subgroups of symplectic group containing a subsystem subgroup”, J. Math. Sci. (N. Y.), 151:3 (2008), 2937–2948  mathnet  crossref  mathscinet  elib  elib
    2. N. A. Vavilov, “Subgroups of $\operatorname{SL}_n$ over a semilocal ring”, J. Math. Sci. (N. Y.), 147:5 (2007), 6995–7004  mathnet  crossref  mathscinet  elib  elib
    3. N. Vavilov, “Geometry of 1-tori in $\mathrm{GL}(n,T)$”, St. Petersburg Math. J., 19:3 (2008), 407–429  mathnet  crossref  mathscinet  zmath  isi  elib
    4. N. Vavilov, “Weight elements of Chevalley groups”, St. Petersburg Math. J., 20:1 (2009), 23–57  mathnet  crossref  mathscinet  zmath  isi  elib
    5. N. A. Vavilov, A. A. Semenov, “Long root tori in Chevalley groups”, St. Petersburg Math. J., 24:3 (2013), 387–430  mathnet  crossref  mathscinet  zmath  isi  elib  elib
    6. N. A. Dzhusoeva, V. A. Koibaev, “Normalizer of an elementary net group associated with a non-split torus in the general linear group over a field”, J. Math. Sci. (N. Y.), 209:4 (2015), 549–554  mathnet  crossref  mathscinet
  • Записки научных семинаров ПОМИ
    Number of views:
    This page:61
    Full text:22

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018